# SDR DALA12009813271

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part serial: 5367180500200
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN FLOOR PANEL 261FF DAMAGED.  REPLACED FLOOR PANEL  IAW SRM 5172-11.
